Algebraic renormalisation of regularity structures

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02090026
Contributor : Lorenzo Zambotti <>
Submitted on : Thursday, April 4, 2019 - 1:24:22 PM
Last modification on : Wednesday, May 15, 2019 - 3:51:39 AM

Links full text

Identifiers

Citation

Y. Bruned, M. Hairer, L. Zambotti. Algebraic renormalisation of regularity structures. Inventiones Mathematicae, Springer Verlag, 2019, 215 (3), pp.1039-1156. ⟨10.1007/s00222-018-0841-x⟩. ⟨hal-02090026⟩

Share

Metrics

Record views

16